Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Does anyone have lasting head tingling with anxiety among all of the other horrible symptoms?!
avatar
Cathx77 posted:
I have been dealing with stress and anxiety for the past 3 years....I have been on 3 different mood stabilizers which I don't think has helped.We stopped the mood stabilizers because they made my head just feel really heave in general. I am allowed to take xanax up to two time a day as needed and am on day 3 of zoloft 50mg. I am very shaky sometimes, feel dizzy...head just doesn't feel quite right and I have a tingling sensation on the top left side of my head. I have convinced myself that my arm and leg feel different on the left side and am freaked about MS and a brain tumor. I talked with my doctor and she seems to feel it all anxiety. I wish I knew why I am having the tingling or cold chill that won't go away feeling in that area of my head.....anxiety is the worst...I want to go and demand a MRI but am scared to death that I will be told there is something horribly wrong...at the same time...I worry if it is just anxiety...UGGH...I just want to feel like a normal 34 year old and live a long life for my children. I would love to know if anyone else has the head chill feeling? I have taken migraine over the counter medicine, aleve, advil...etc. and it doesn't make it go away.
Reply
 
avatar
Patricia Farrell, PhD responded:
I can understand your dilemma about what you are going through and, while much of it may be related to anxiety, some of it is probably the initial side effects of your newest medication. In order to clarify this, why not look in the PDR (Physicians Desk Reference) for this medication and its side effects. I believe this will be helpful especially when you have a discussion regarding your treatment with your prescriber. An informed consumer, even in healthcare, is better able to participate in their treatment.


I believe that you will be hearing from people on this board who have experienced the side effects that you are now having, but I can understand your concern about MS and other illnesses. Certainly, when something seems to come out of the blue and it is physical in nature, we often wonder whether we do have a medical illness that has not been detected. But in the case you are describing, it would seem there may be some connection to the new medication and that needs to be checked out 1st.


I hope things do work out for you very soon because I can understand that you would like to go back to feeling more normal and to enjoying your children. I also think that some cognitive therapy should be considered along with your medication, if needed. The research over the past number of years has indicated that cognitive therapy along with medication, if needed, is the most effective treatment plan.


Dr. Farrell
 
avatar
Nishnaa_Mich1103 responded:
Hi. I know its a year later but I was searching through google trying to find someone with the same worries and symptoms and I haven't until now! I have the same exact chills and tingling on my left side behind my ear. It also felt like when i turn too quick a blood vessel popped. Well instead of that feeling go away, its been going on for 3 days. It feels like I'm bleeding and its flowing down inside my head. Whats going on with all this?? I know its not anxiety, ive never been diagnosed or stressed about much.
 
avatar
woodland63 responded:
I'm sorry you are feeling this way--I too have similar things going on and have had for years. Been through the most painful testing possible along with MRI's and been to an MS center. Acts like MS or stroke but the doctors don't think its either. My entire left side does the tingling, including my head and face. I have sleep problems and chronic pain. The medications I've been given make me have either sweats, nightmares, or other bad side affects. None of the CTC meds have worked either. This started when I was your age and am now 63. Sorry to tell you that. It's very frustrating that no one seems to care enough to get to the bottom of it. I'm actually on disability for it. If you have insurance, get the testing to at least rule out something lethal. That will put your mind at ease that way. We are a mystery.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Progressive Muscle RelaxationExpert
In addition to relaxation breathing and guided imagery, one great self-help technique that you can use anywhere (even while sitting in a ... More
Was this Helpful?
14 of 24 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.